# SDR AALA202106189006

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,813 hours, 30,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3948
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 59,981 hours, 25,959 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH SEAT MOUNTED LIGHTING INOPERATIVE AT SEAT ROWS 13ABC, 17ABC, 22ABC, 24ABC, 26ABC. REPLACED EMERGENCY POWER SUPPLY 13WL(AALA202106189006) AND BATTERY PACK (AALA202106219019) PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
